Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Delayed period, stressed, bloated. Had sex. Used condom. Worry?

Hi doctor my girlfirend had her period on January 26 2013 and again on February 28 2013. Her last period ended on March 8th 2013. So far It is April 3rd 2013 her next period has not shown up we always use a condom and check it to make sure it is not broken. i dont know whats going on and she has no symptoms at all. Although her stomachs a little bloated and she has been stressed lately. I calculated her period to be 33 days total between the last two. Please advise if its just stress or pregnancy,
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
thanks for using health care magic.
i have gone through available history.
she should go for urine pregnancy test to check for pregnancy as pregnancy can not be totally ruled out.
sometimes stress may delay the menstrual bleeding.
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor